# SDR SWAA2025112639129

- Difficulty date: November 23, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 65,217 hours, 39,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY EXIT LIGHT COVER FELL OFF.   R & R FWD GALLEY EMERGENCY LIGHT ASSY IAW AMM 33-51-01-960-802-NG, OPS CHECKED NORMAL.
